Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 3, 2012Putnam County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 4:11 PM EDT for Putnam County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 4:11 PM EDT (20:11 UTC)
Expired
Jul 3, 2012, 4:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Putnam County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WWUS82 KFFC 032011
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUL 3 2012

GAZ059-060-032045-
411 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PUTNAM AND JASPER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...PIEDMONT...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3317 8337 3318 8339 3318 8342 3318 8348
      3316 8361 3316 8363 3339 8364 3342 8343
      3318 8335
TIME...MOT...LOC 2011Z 351DEG 6KT 3332 8352

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 3, 2:09 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUL 3 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S.
RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN
PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN
EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST
AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL
TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY
DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE
APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW
LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS
AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND
EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM
SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH
AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER
90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT
ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD.

20

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS...

/ISSUED 258 AM EDT TUE JUL 3 2012/
AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN
NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST
AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND
ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A
POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS
GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND
ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN
CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF
SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY
NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES
HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS
VERIFY.

BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED
CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED.
THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM
BACK TO THE MID 90S.
/17
DEESE

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND
COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE
SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL
REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN
DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  73  96 /  30  30  30  40
ATLANTA         76  94  76  95 /  30  30  30  40
BLAIRSVILLE     69  91  68  91 /  30  30  30  30
CARTERSVILLE    69  95  69  96 /  30  30  30  40
COLUMBUS        76  96  75  94 /  30  30  30  50
GAINESVILLE     74  94  74  93 /  30  30  30  40
MACON           74  97  72  96 /  30  30  30  50
ROME            69  96  70  97 /  30  30  30  40
PEACHTREE CITY  69  95  69  93 /  30  30  30  50
VIDALIA         75  96  75  95 /  30  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 AM EDT TUE JUL 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
424 AM EDT TUE JUL 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS
THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS
STATIONARY ACROSS CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE
QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY
RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR
SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE
STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST
ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE
WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON
THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR
MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO
SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 3, 3:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT TUE JUL 3 2012

GAZ037-038-049-050-032030-
355 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN OGLETHORPE...
OCONEE...MORGAN AND GREENE COUNTIES UNTIL 430 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSE HILL...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OGLETHORPE...OCONEE...MORGAN AND GREENE COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROSE HILL...BARNETT
SHOALS...FARMINGTON...SALEM...WRAYSWOOD...PENFIELD...GRESHAMVILLE AND
APALACHEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3356 8345 3386 8344 3386 8333 3385 8328
      3386 8326 3386 8321 3358 8315
TIME...MOT...LOC 1956Z 355DEG 7KT 3378 8332
Special weather statement, Jul 3, 3:57 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT TUE JUL 3 2012

GAZ074-085-032030-
357 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON AND
JOHNSON COUNTIES UNTIL 430 PM EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO PRINGLE...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON AND JOHNSON COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW HOME...DOWNS...
PRINGLE...RIDDLEVILLE...DAVISBORO...SANDERSVILLE...DONOVAN...
HARRISON...TENNILLE...SPANN AND WRIGHTSVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3270 8252 3266 8278 3300 8286 3310 8266
      3285 8252 3282 8252 3278 8248
TIME...MOT...LOC 1958Z 017DEG 14KT 3301 8272 3279 8265
Special weather statement, Jul 3, 4:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE JUL 3 2012

GAZ042-032030-
406 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN CARROLL COUNTY UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABILENE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BOWDON JUNCTION...TEMPLE...MOUNT ZION...SEATON LAKE...
TREASURE LAKE...ABILENE...CLEM...JOHN TANNER STATE PARK AND
CARROLLTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3370 8515 3369 8511 3372 8506 3377 8505
      3378 8498 3360 8490 3358 8491 3357 8489
      3353 8488 3348 8517 3369 8519
TIME...MOT...LOC 2007Z 348DEG 4KT 3367 8507
Special weather statement, Jul 3, 4:07 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT TUE JUL 3 2012

GAZ042-052-032045-
407 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CARROLL AND HEARD COUNTIES UNTIL 445 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROOSTERVILLE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL AND HEARD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FROLONA...ROOSTERVILLE...PLANT WANSLEY...
FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK MOUNTAIN...TYUS...
ROOPVILLE AND BOWDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3359 8509 3328 8498 3323 8526 3325 8527
      3353 8532
TIME...MOT...LOC 2008Z 184DEG 2KT 3343 8517
Special weather statement, Jul 3, 4:09 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUL 3 2012

GAZ027-032045-
409 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MADISON COUNTY UNTIL 445 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRISON...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MADISON COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POCATALIGO...DANIELSVILLE...HARRISON...PAOLI AND COMER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3423 8307 3417 8309 3415 8305 3411 8303
      3404 8312 3403 8318 3420 8329 3425 8325
      3425 8316 3427 8313 3427 8311
TIME...MOT...LOC 2009Z 306DEG 3KT 3422 8314
Special weather statement, Jul 3, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUL 3 2012

GAZ059-060-032045-
411 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PUTNAM AND JASPER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...PIEDMONT...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3317 8337 3318 8339 3318 8342 3318 8348
      3316 8361 3316 8363 3339 8364 3342 8343
      3318 8335
TIME...MOT...LOC 2011Z 351DEG 6KT 3332 8352

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:05 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 3, 2:17 PM EDTSpecial Weather StatementFFCNewton28 min
Jul 3, 2:39 PM EDTSpecial Weather StatementFFCWalton36 min
Jul 3, 2:50 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 3, 2:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 3, 2:57 PM EDTSpecial Weather StatementFFCBanks, Jackson33 min
Jul 3, 3:02 PM EDTSpecial Weather StatementFFCJohnson28 min
Jul 3, 3:08 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington52 min
Jul 3, 3:09 PM EDTSpecial Weather StatementFFCPutnam36 min
Jul 3, 3:12 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 3, 3:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
Jul 3, 3:17 PM EDTSpecial Weather StatementFFCGreene28 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCClarke26 min
Jul 3, 3:23 PM EDTSpecial Weather StatementFFCHancock37 min
Jul 3, 3:26 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 3, 3:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jul 3, 3:32 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington28 min
Jul 3, 3:37 PM EDTSpecial Weather StatementFFCClarke, Oconee23 min
Jul 3, 3:38 PM EDTSpecial Weather StatementFFCTalbot37 min
Jul 3, 3:41 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Jul 3, 3:42 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 3, 3:44 PM EDTSpecial Weather StatementFFCHaralson31 min
Jul 3, 3:48 PM EDTSpecial Weather StatementFFCGreene27 min
Jul 3, 3:53 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee52 min
Jul 3, 3:55 PM EDTSpecial Weather StatementFFCOconee35 min
Jul 3, 3:57 PM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Jul 3, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 3, 4:07 PM EDTSpecial Weather StatementFFCHeard38 min
Jul 3, 4:09 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 3, 4:17 PM EDTSpecial Weather StatementFFCBaldwin13 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCBaldwin, Johnson, Washington, Wilkinson40 min
Jul 3, 4:31 PM EDTSevere Thunderstorm WarningFFCCarroll44 min
Jul 3, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Jul 3, 4:38 PM EDTSpecial Weather StatementFFCHenry37 min
Jul 3, 4:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 3, 4:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson48 min
Jul 3, 4:44 PM EDTSpecial Weather StatementFFCMadison31 min
Jul 3, 4:49 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 3, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson38 min
Jul 3, 4:54 PM EDTSpecial Weather StatementFFCWebster36 min
Jul 3, 4:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 3, 4:57 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 3, 5:02 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding43 min
Jul 3, 5:09 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor51 min
Jul 3, 5:11 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson49 min
Jul 3, 5:16 PM EDTSevere Thunderstorm WarningFFCPaulding28 min
Jul 3, 5:18 PM EDTSevere Thunderstorm WarningFFCLamar42 min
Jul 3, 5:22 PM EDTSpecial Weather StatementFFCFayette38 min
Jul 3, 5:24 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Twiggs36 min
Jul 3, 5:36 PM EDTSpecial Weather StatementFFCMonroe24 min
Jul 3, 5:41 PM EDTSpecial Weather StatementFFCBartow34 min
Jul 3, 5:42 PM EDTSevere Thunderstorm WarningFFCFayette48 min
Jul 3, 5:46 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry44 min
Jul 3, 5:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 3, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 3, 6:03 PM EDTSpecial Weather StatementFFCBibb, Crawford27 min
Jul 3, 6:05 PM EDTSpecial Weather StatementFFCCrawford, Monroe25 min
Jul 3, 6:07 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs53 min
Jul 3, 6:13 PM EDTSpecial Weather StatementFFCCherokee, Pickens32 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCCrisp28 min
Jul 3, 6:20 PM EDTSpecial Weather StatementFFCPeach25 min
Jul 3, 6:34 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry41 min
Jul 3, 6:36 PM EDTSpecial Weather StatementFFCTelfair, Wheeler24 min
Jul 3, 6:47 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox43 min
Jul 3, 6:50 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 3, 6:56 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton49 min
Jul 3, 7:02 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 3, 7:12 PM EDTSpecial Weather StatementFFCPickens33 min
Jul 3, 7:13 PM EDTSpecial Weather StatementFFCCrisp32 min
Jul 3, 7:27 PM EDTSpecial Weather StatementFFCTelfair33 min
Jul 3, 7:28 PM EDTSpecial Weather StatementFFCLee32 min
Jul 3, 7:38 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens37 min
Jul 3, 7:49 PM EDTSpecial Weather StatementFFCToombs41 min
Jul 3, 7:58 PM EDTSpecial Weather StatementFFCTelfair, Wheeler, Wilcox32 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.